1mg, best e pharmacy in India

SUDIN PLUS TABLET

Tablet
MRP: Rs. 38 for 1 strip(s) (10 tablet each)
1
Unfortunately, we don't have any more items in stock

food interaction for SUDIN PLUS

alcohol interaction for SUDIN PLUS

pregnancy interaction for SUDIN PLUS

lactation interaction for SUDIN PLUS

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Sudin plus tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Sudin plus tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Sudin plus tablet is probably unsafe to use during breastfeeding. Please consult your doctor.
UNSAFE

SALT INFORMATION for SUDIN PLUS

Bromhexine(NA)

Uses

Bromhexine is used in the treatment of cough.

How it works

Bromhexine belongs to the class of medications called as expectorants/mucolytic agents. It acts by thinning the mucus which facilitates expectoration and eases cough.

Common side effects

Irritation of ear, Allergic skin rash, Dizziness, Headache
Chlorpheniramine(NA)

Uses

Chlorpheniramine is used in the treatment of allergic disorders.

How it works

Chlorpheniramine belongs to class of medications called antihistamines. It acts by blocking a natural chemical (histamine) that your body makes during an allergic reaction. Histamine is responsible for many symptoms of allergy. 

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Ephedrine(NA)

Uses

Ephedrine is used in the treatment of decreased blood pressure.

How it works

Ephedrine belongs to a class of medications called sympathomimetic agents. It acts by relaxing the air passages and constricting the blood vessels in the nose for relieving nasal congestion and heart for increasing the blood pressure. It also act on brain, which accounts for its use in narcolepsy.

Common side effects

Nervousness, Altered heart rate, Anxiety, Blood circulation disorder, Decreased blood pressure, Dehydration, Insomnia, Dizziness, Dry mouth, Headache, Loss of appetite, Nausea, Tachycardia, Tremor
Guaifenesin(NA)

Uses

Guaifenesin is used in the treatment of cough with mucus.

How it works

Guaifenesin belongs to a class of agents called expectorants. It works by thinning the mucus in the air passages to make it easier to cough up the mucus and clear the airways.

Common side effects

Nausea, Itchy rash, Hypersensitivity reaction, Stomach pain, Diarrhoea, Vomiting

SUBSTITUTES for SUDIN PLUS

No substitutes found

Top Physicians

  • Dr. Khoobsurat Najma
    MBBS
    4.9
  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. R. S. Rawat
    MBBS, MD
    4.5
  • Dr. P. R. Aryan
    MBBS, Diploma
    4.3
  • Dr. Kartavya Shah
    MBBS, DNB
    4.2

Expert advice for SUDIN PLUS

  • Tell your doctor if you have ever had or are suffering from stomach ulcer. You may not be prescribed Bromhexine as it can aggravate your problem.
  • Inform your doctor if you have any liver/kidney disease or asthma.
  • Tell your doctor if you are pregnant, planning to become pregnant or are breastfeeding.
  • Do not take if allergic to Bromhexine or any of its ingredients.

Frequently asked questions for SUDIN PLUS

Bromhexine

Q.Is Bromhexine an antihistamine?
No, Bromhexineis not an antihistamine.

Chlorpheniramine

Q.Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects

Q.Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl

Q.Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only

Q.Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.

Ephedrine

Q.Is ephedrine dangerous/safe?
Ephedrine is safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is ephedrine illegal/ controlled substance?
Ephedrine is legal. Ephedrine is not currently classified as a controlled substance.

Q.Is ephedrine a stimulant?
Yes, ephedrine is a stimulant

Q.Does ephedrine raise blood pressure?
Yes, ephedrine may increase blood pressure. It is used to treat low blood pressure (hypotension) caused during spinal or epidural anesthesia

Q.Does ephedrine cause hair loss/ drowsiness/ constipation/ acne/ weight loss?
No, ephedrine is not known to cause hair loss, drowsiness, constipation, acne or weight loss. However, consult your doctor if you experience such side effects

Q.Does ephedrine burn muscle/help lose weight?
Ephedrine is known to cause weight loss. However, it is not widely used as a treatment for weight loss.

Guaifenesin

Q.What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus

Q.What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.Ascoril D is a medicine for dry cough and it does not contain guaifenesin

Q.Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and guaifenesin. It does not contain any antibiotic

Q.Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness

Q.How long can I take guaifenesin?
Consult your doctor for use more than 7 days

Q.Can I take guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressur

Q.Can I take guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and guaifenesin. However, consult your doctor about all medications currently taken before starting and while on guaifenesin

Q.Can I take guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing guaifenesin must be avoided to avoid a double dose. Also, guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects.

Articles


Content on this page was last updated on 26 December, 2015, by Dr. Varun Gupta (MD Pharmacology)